Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Constipation, fever, cold hands, bloated stomach after eating, burping. Any idea?

My husband, 54 yrs old, is constipated, has a low grade fever , cold hands, and when he eats his stomach bloats up and he starts to burp a lot. I have him drinking water, eating light, slightly increasing his fiber intake, and taking natural bitters to help ease some of the gas and digestion . Any ideas what may be causing this?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here, I could say that no need to worry about this constipation is not the disease, and this can be manage with the diet alone no need to take any medicine for this, for the fever if this is beyond the 100 F then and then this need to be taken into consideration, otherwise this would come around on its own, have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor